MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the functional testing of the autopulse platform (sn (b)(6)) as part of the service, the brake failed to function.The root cause of the reported complaint was a narrow brake gap (out of specification) that could not be adjusted within the specified limits.As a result of a narrow brake gap, the motor overheated, triggering the autopulse platform to display a user advisory 11 (max patient temperature exceeded) message.The drive train motor needs to be replaced to address the observed issues.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During the functional testing of the autopulse platform (sn (b)(6)) as part of the service at zoll, the brake failed to function.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key22106670
Report Number3010617000-2025-00413
Device Sequence Number18171270
Product Code DRM
UDI-Device Identifier00849111000130
UDI-Public00849111000130
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-08
Device Lot Number24108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown